Toggle Main Menu Toggle Search

Open Access padlockePrints

On 'regular' and 'anomalous' solitons of fifth-order equations and an iteration method

Lookup NU author(s): Dr Allen Parker


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


A procedure is described for deriving the 'anomalous' soliton solutions of the fifth-order Kaup-Kupershmidt (KK) equation; these solutions are compared with the 'regular' solitons of the companion Sawada-Kotera (SK) equation. The first few solitons of the KK equation are constructed explicitly and, in a novel departure from Hirota's bilinear transform, an iteration method is presented for obtaining multisoliton solutions of any order.

Publication metadata

Author(s): Parker A

Publication type: Article

Publication status: Published

Journal: Reports on Mathematical Physics

Year: 2000

Volume: 46

Issue: 1-2

Pages: 217-224

ISSN (print): 0034-4877

ISSN (electronic): 1879-0674

Publisher: Pergamon


DOI: 10.1016/S0034-4877(01)80026-4


Altmetrics provided by Altmetric